# SDR DHL9970207C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LW L/B AFT FLAP HAS CORROSION AND DELAMINATION AT I/B SIDE TOP SKIN.  CUT-OUT SMALL CORROSION AND DELAMINATION AREA AND INSTALLED FIBERGLASS OVERLAY REPAIR AT LW I/B AFT FLAP AS PER B727 SRV 51-40-8 FIG 1 MATERIAL USED RES 50-A HARDENER 946 BATCH NR AK9 CP8011 K DO NR 8315299 PLUS FIBERGLASS CLOTH STYLE 7781 RO NR 93115056 SIZE 14 BY4.
